ARE YOU TAKING TOO MUCH TURMERIC? SIDE EFFECTS YOU SHOULD KNOW ABOUT
Turmeric is a spice that has been used for centuries in traditional medicine.
It contains a compound called curcumin, which has anti-inflammatory and antioxidant properties.
While turmeric is generally safe, taking too much can cause side effects such as nausea, diarrhea, and stomach upset.
It can also interact with certain medications, such as blood thinners and diabetes drugs.
If you are pregnant or breastfeeding, you should talk to your doctor before taking turmeric.
If you have a history of gallbladder problems or kidney stones, you should also be cautious about taking turmeric.
To avoid side effects, it is recommended to stick to the recommended dosage of turmeric supplements or to consume it in moderation as a spice in cooking.
Overall, turmeric can be a beneficial addition to a healthy diet, but it is important to be aware of the potential side effects and to use it in moderation.